something stuck in eye

Research your concerns in this forum or post your questions if you have had Lasik, IntraLasik, PRK, LASEK, Epi-Lasik, RLE, or P-IOL within the past three months.

Postby elspeth » Wed Sep 13, 2006 11:24 pm

well so far i've went to cornea subspecialists and also a lacrimal duct specialist they haven't solved the prob so far
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby elspeth » Thu Sep 14, 2006 12:59 am

i tot a neuro-ophthalmologist deals with the optic nerves mostly...
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby LasikExpert » Thu Sep 14, 2006 4:21 am

A neuro-ophthalmologist specializes in diseases affecting vision that originate from the nervous system. Since observation examinations by four ophthalmologists have not revealed a cause for your foreign body sensation, this type of evaluation would be the logical next step.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Postby elspeth » Sat Sep 16, 2006 2:48 am

but this foreign body sensation doesn't affect my vision which is 6/6
it just causes me to twitch in one eye especially so in air-con areas i don't know what it is.
and its very irritating
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby LasikExpert » Sat Sep 16, 2006 4:40 am

Being affected by air conditioning would indicate it is a dry eye issue. Air conditioning is a de-humidifier.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Postby elspeth » Tue Sep 19, 2006 5:26 am

so is it a dry eye or a nerve disruption problem?
coz if its dry eye i've been on dry eyes meds for the past 10mths post op
restasis (which helped), fml steroid eye drops, and all e rest of the diff lubricating eyedrops, refresh plus, tears natural, systane, celluvisc, temp punctal plugs inserted but caused me more problems..., lacrilube eye ointment...

another thing is a cornea doc says the subtle scarring on the cornea will gradually smoothen out in the long run or in time to come just like a scar or cut on the skin. is it true? and he says the scar is the one that's causing the dry eye sensation... scar is roughly same location as sensation however its only on one eye which is the left eye... but both eyes have scars... weird...
tear breakup result was also near the inner corner of left eye where the scar was and roughly the same spots when i'm feeling this foreign body / gritty sensation...
and he says no one would possibly have dry eyes forever. he's the one that gave restasis and fml eyedrops. is it really true? coz i heard one can have post lasik induced dry eyes forever.
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby elspeth » Wed Sep 20, 2006 7:17 am

any advice?
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby elspeth » Wed Sep 20, 2006 7:19 am

i'm even affected when i'm not under air-conditioning so does it still consititute as dry eye?
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby happy » Wed Sep 20, 2006 7:53 am

its normal, use eyedrops. i had 2 weeks after epi-lasik same feeling, doctor gave me some eyedrops to heal small papules. Used them 2 days and everything went normal
happy
 
Posts: 5
Joined: Fri Jul 14, 2006 2:11 pm

Postby elspeth » Thu Sep 21, 2006 9:22 pm

happy wrote:its normal, use eyedrops. i had 2 weeks after epi-lasik same feeling, doctor gave me some eyedrops to heal small papules. Used them 2 days and everything went normal


i'm 10 mths post op and still suffering my dear
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby elspeth » Thu Sep 21, 2006 9:27 pm

sorry glenn
but can a normal ophthalmologist prescribe Restasis? or would only a ophthalmologist cornea specialist be able to do so? Can a professor not a standard eye doc prescribe it?
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby LasikExpert » Fri Sep 22, 2006 12:00 am

Any medical doctor and optometrists can prescribe Restasis, which is a diluded anti-inflammatory that has been shown in FDA clinical trials to resolve an underlying cause of dry eyes.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Postby elspeth » Mon Sep 25, 2006 6:39 pm

hi can you recommend some gd and special or unique eyedrops knowing or reading thru the entire thread and you can roughly guess my condition or problem ?
perhaps some steroid eyedrops which you may think may be of some temp or long term help?

what was the numbing drops that you were referring to in this post of this thread?
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

Postby LasikExpert » Mon Sep 25, 2006 8:24 pm

Steroids and numbing drops would need to be prescribed by a physician and the effects monitored. Long-term use of steroids can cause permanent damage. Numbing drops can cause temporary damage.

We have a detailed article about artifical tears available in the US. The glycerine tears (Systane, etc.) get good reports because they are long lasting.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Postby elspeth » Thu Sep 28, 2006 2:46 am

yes what is the name of the numbing drops that you referred to?
can i have it? obviously only a doc can prescribe these types of stuff
that's why i need the name of it the numbing drops...
and steroid drops if you don't mind... what are the recommended ones?

i've actually used this steroid drop FML fluoromethane or somethin prescribed together with the Restasis by the same doc... however it still didn't seem to help with this problem of somethin stuck as described in this thread... I was thinking of trying some other steroid eye drops... I know long term it will develop cataracts or glaucoma

Systane... I've tried it already and it doesn't seem to help either I've also tried Refresh Plus, Celluvisc currently on it... The effect only last a while and i hate the viscosity of it as it blurs vision ... all of it... systane included... though refresh plus doesn't...
elspeth
 
Posts: 47
Joined: Tue Aug 15, 2006 9:02 pm

PreviousNext

Return to Just Had It

Who is online

Users browsing this forum: No registered users and 1 guest